On upper and lower \((\tau_1,\tau_2)\)-precontinuous multifunctions

Volume 18, Issue 3, pp 282--293 http://dx.doi.org/10.22436/jmcs.018.03.04 Publication Date: April 25, 2018       Article History

Authors

Chawalit Boonpok - Mathematics and Applied Mathematics Research Unit, Department of Mathematics, Faculty of Science, Mahasarakham University, Mahasarakham, 44150, Thailand
Chokchai Viriyapong - Mathematics and Applied Mathematics Research Unit, Department of Mathematics, Faculty of Science, Mahasarakham University, Mahasarakham, 44150, Thailand
Montri Thongmoon - Mathematics and Applied Mathematics Research Unit, Department of Mathematics, Faculty of Science, Mahasarakham University, Mahasarakham, 44150, Thailand


Abstract

This paper deals with the concepts of upper and lower \((\tau_1,\tau_2)\)-precontinuous multifunctions. Some characterizations of upper and lower \((\tau_1,\tau_2)\)-precontinuous multifunctions are investigated. The relationships between upper and lower \((\tau_1,\tau_2)\)-precontinuous multifunctions and the other types of continuity are discussed.


Keywords


MSC


References